# SDR UPS03841594

- Difficulty date: November 15, 2003
- Submitted: December 3, 2003
- Operation: Air carrier
- Aircraft: N718UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 46018
- Aircraft time: 69,173 hours, 45,885 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Fitting
- Part number: 3758497U1
- Condition: Cracked
- Location: Aft Lower Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:  C1, STATION 1140 LONG. 35L FITTING IS CRACKED.  REMOVED AND REPLACED FITTING IAW DWG.3758497 AND SRM. 51-1-20D.
